# SDR IPXA2019101447859

- Difficulty date: October 14, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 25,149 hours, 16,587 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 174N500024
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1,  VERTICAL STAB L/E PANEL 321 HAS 1 EA PULLED FASTENER. REPAIRED PANEL IAW EA B757-5360-27-A2382 AND UPS EO B757-5350-74251-A
